| Catalog Number |
6126000000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status: one device was available for evaluation but has not yet been received.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction events in which the device had a condition in which the non-sterile battery had the potential to be exposed to the surgical site.There was no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device was received.Evaluation status confirmed 1 reported event was confirmed during testing.- 1 device was found to be affected by a fractured hinge. additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description